# SDR 2004UALA00094

- Difficulty date: February 2, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N790UA
- Make and model: Boeing 777222
- Aircraft serial: 26943
- Aircraft time: 29,282 hours, 4,536 cycles
- Engine: Pwa PW4090
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ODOR FROM FORWARD GALLEY WITH SMOKE DRIFTING INTO FIRST CLASS CABIN AND DISBURSED IN BUSINESS. REPLACED CIRCUIT BREAKER C002.
